# SDR SWAA2023011791784

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 51,760 hours, 27,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY WALKWAY LIGHT COVER AT ENTRY DOOR BROKEN<[01] R AND R EMERGENCY LIGHT COVER AT FWD ENTRY DOOR IAW MM SIP
